# SDR ASOA2016052614935

- Difficulty date: May 26, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT, LBL18 HAS CORROSION APPROXIMATELY FS 1015-1031, UNDER FLOOR TRACK.  UPON FURTHER EVALUATION FOUND CORROSION TO BE ON FLOORBEAM LBL27 BETWEEN FS 1015-1031.  DAMAGE, OUT OF LIMITS IAW SRM 53-61-43-101-001-A01.  REPAIRED FLOORBEAM IAW SRM 53-00-41-201-001-A01, GREO 670-53-00-0029, REV A AND EO 700-53-0352.
